# SDR HALA2011070600310

- Difficulty date: July 6, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 73,399 hours, 32,113 cycles
- Engine: Ge CF680A2
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Part number: CF680A2
- Part serial: 580328
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 63,441 hours, 27,226 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - NR 1 ENG HAS OIL COMMING OUT OF "B" SUMP DRAIN.  REPLACED NR 1 ENG IAW HAL M1139 OPS AND LEAK CHECK GOOD.  OK FOR SERVICE.
